# SDR IPXA2017041916272

- Difficulty date: April 4, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ADA364516
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO  STATION 6-70 ABOVE LONGERON 43R FLOORBEAM TO INTERCOSTAL ATTACH ANGLE IS CRACKED. REMOVED, FABRICATED AND REPLACED ATTACH ANGLE IAW DWG ADA3645, AND SRM 51-33-01.
